Conditions for identity of the local and global minima in discrete
Doklady Akademii Nauk, Tome 283 (1985) no. 2, pp. 287-290
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_283_2_a6,
author = {T. T. Lebedeva and I. V. Sergienko and V. P. Soltan},
title = {Conditions for identity of the local and global minima in discrete},
journal = {Doklady Akademii Nauk},
pages = {287--290},
year = {1985},
volume = {283},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_283_2_a6/}
}
TY - JOUR AU - T. T. Lebedeva AU - I. V. Sergienko AU - V. P. Soltan TI - Conditions for identity of the local and global minima in discrete JO - Doklady Akademii Nauk PY - 1985 SP - 287 EP - 290 VL - 283 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1985_283_2_a6/ LA - ru ID - DAN_1985_283_2_a6 ER -
T. T. Lebedeva; I. V. Sergienko; V. P. Soltan. Conditions for identity of the local and global minima in discrete. Doklady Akademii Nauk, Tome 283 (1985) no. 2, pp. 287-290. http://geodesic.mathdoc.fr/item/DAN_1985_283_2_a6/